IJPAM: Volume 13, No. 4 (2004)

HOMOGENOUS BALANCE METHOD AND NEW EXACT
SOLUTIONS TO THE (3+1)-DIMENSIONAL
JIMBO-MIWA EQUATION

De-Sheng Li$^1$, Cheng-Xin Luo$^2$, Zhi-Bin Li$^3$
$^1$Science School of Shenyang University of Technology
Shenyang, 110023, P.R. CHINA
e-mail: lds_6638@163.com
$^2$Department of Mathematics
Shenyang Normal University
Shenyang, 110034, P.R. CHINA
$^3$Science School of Dalian Railway University
Dalian, 116028, P.R. CHINA


Abstract.In this paper, various exact solutions, including soliton, multisoliton and rational-type solutions, of the (3+1)-dimensional Jimbo-Miwa equation are obtained by using homogenous balance method.

Received: February 10, 2004

AMS Subject Classification: 35C05, 35L05, 35Q51

Key Words and Phrases: (3+1)-dimensional Jimbo-Miwa equation, homogenous balance method, exact solutions

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2004
Volume: 13
Issue: 4